Beyond Natural Sciences
Applied Mathematics and Nonlinear Sciences

Article details
Buy now
Available online: June 28, 2017

Solving Poissons Equations with fractional order using Haarwavelet

I.K. Youssef, M.H. El Dewaik
Volume 2 - Issue 1.     Year 2017.     Pages 271–284.

DOI: 10.21042/AMNS.2017.1.00023


The algebraic structure of the linear system appears in solving fractional order Poisson's equation by Haar wavelet collocation approach is considered. The fractional derivative is described in the Caputo sense. Comparison with the classical integer case as a limiting process is illustrated. Numerical comparison is made between the solution using the Haar wavelet method and the finite difference method. The results confirms the accuracy for the Haar wavelet method.

   View all volumes & issues

Journal details

Applied Mathematics, Nonlinear Sciences


This journal is indexed by:

This journal works looking for quality under the standards of:

© UP4, Institute of Sciences, S.L.

CIF: B-30894240
C/ Isla de la Bahía, no8, BQ 3, 4, VVDA 70,
FINCA 06813, 30868 Isla Plana (Cartagena)
(+34) 968 152055/ (+34) 600397005


Society registered at the Region of Murcia Mercantil Register issue 3111, paper 84, inscription 1 with sheet MU-88065